%0 Journal Article
	%A Yingchun Jiang and  Yan Tang
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 50, 2011
	%T Nonstational Dual Wavelet Frames in Sobolev Spaces
	%U https://publications.waset.org/pdf/7649
	%V 50
	%X In view of the good properties of nonstationary wavelet frames and the better flexibility of wavelets in Sobolev spaces, the nonstationary dual wavelet frames in a pair of dual Sobolev spaces are studied in this paper. We mainly give the oblique extension principle and the mixed extension principle for nonstationary dual wavelet frames in a pair of dual Sobolev spaces Hs(Rd) and H-s(Rd).

	%P 201 - 205